Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

On equal sums of ninth powers


Authors: A. Bremner and Jean-Joël Delorme
Journal: Math. Comp. 79 (2010), 603-612
MSC (2000): Primary 11D41, 11G05
Published electronically: July 8, 2009
MathSciNet review: 2552243
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we develop an elementary method to obtain infinitely many solutions of the Diophantine equation

$\displaystyle x_{1}^9+x_{2}^9+x_{3}^9+x_{4}^9+x_{5}^9+x_{6}^9=y_{1}^9+y_{2}^9+y_{3}^9+y_{4}^9+y_{5}^9+y_{6}^9 $

and we give some numerical results.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11D41, 11G05

Retrieve articles in all journals with MSC (2000): 11D41, 11G05


Additional Information

A. Bremner
Affiliation: Department of Mathematics, Arizona State University, Tempe, Arizona
Email: bremner@asu.edu

Jean-Joël Delorme
Affiliation: 6 rue des émeraudes, 69006 Lyon, France
Email: jean.joel.delorme@wanadoo.fr

DOI: http://dx.doi.org/10.1090/S0025-5718-09-02288-1
PII: S 0025-5718(09)02288-1
Received by editor(s): March 3, 2009
Published electronically: July 8, 2009
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.